Journal article icon

Journal article

Fundamental solutions for singularities within a layered solid

Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Engineering Science
Journal:
EUROPEAN JOURNAL OF MECHANICS A-SOLIDS
Volume:
35
Pages:
37-46
Publication date:
2012
DOI:
ISSN:
0997-7538
URN:
uuid:e7236f87-f728-46f4-9b7e-8ad31eb13def
Source identifiers:
320840
Local pid:
pubs:320840

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP